# SDR IPXA09555113

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 APU CUTOUT AFT STRAP P/N 148N3138-8000 IS CORRODED BEYOND SRM LIMITS BS 1824, BETWEEN STR 3-6R.  ALL REPAIR AND REWORK WAS ACCOMPLISHED IAW ER 09-1918.
